# SDR FDEA201103040844

- Difficulty date: March 4, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53610986201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LAV SERVICE BOX AND SKIN STIFFENERS, FOUND EXCESSIVE CORROSION   EXTENDING UNDER FR 12A  LT AT STR 37L.  REMOVED LEVEL ONE CORROSION IAW SRM 51-74-10.  MATERIAL LOSS WAS 100 PERCENT OF ANGLE AT FR 12A AND STR 37L, FOUND TO BE OUT OF LIMITS IAW SRM 51-10-13.  FABBED ANGLE IAW DWG A53610986 AND INSTALLED ANGLE USING THE FOLLOWING SRM REF 51-71-50, STEP 4, FIG 201, SRM, 51-21-10 PG 8-9 AND 51-75-10, 51-40-44, 51-71-50, FIG 201.
